# SDR SWAA2025022083596

- Difficulty date: January 7, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N7723E
- Make and model: Boeing 737-76N
- Aircraft serial: 32670
- Aircraft time: 58,504 hours, 30,432 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Buckled
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STAB LEADING EDGE 331B; LE STA 198.25; RIB IS BUCKLED AT AFT RADIUS.<[01] REMOVED L/H HORZ STAB L/E 331B RIB IAW SRM 51-40-02-0G-0 AND DWG 186A1001 REV A VERIFIED PART USING P/N 654A0004-685 ATAG A285988 AND DWG 186A1001 REV A INSTALLED RIB IAW SRM 51-40-02-0G-0 AND IAW BOEING DWG 186A1001 REV A.
